MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, GOOD NGHBR 50CTTT # 866576
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fall (1848); Paralysis (1997); Blurred Vision (2137)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Manufacturer contacted customer in a follow-up call on 14-dec-2022 to ensure the customer's condition had improved - able to establish contact with customer who stated he was still experiencing blurry vision; customer was unsure if it was related to diabetes.No medical intervention since the last call was reported.Manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and that the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is using discontinued product - customer has true track meter and test strips.The product is stored according to specification in the bedroom.The test strips are expired - manufacturer's expiration date is 04/30/2020.The customer did not provide test results of concern, but stated he was concerned with a high result obtained after he had been discharged from the hospital.The customer does not know their expected blood glucose test result range.At the time of the call the customer reported experiencing blurry vision.Customer stated that 10 days prior he had gone to the hospital.Customer stated that his left arm and leg had been paralyzed and that he had fallen from his bed.Customer's wife had taken him to a clinic who had advised customer to go to the er, where he had a blood test and ecg, as well as other tests.Customer had been told his blood sugar was high; customer does not recall the exact result obtained via a urine test.Customer stated he had not been given a diagnosis.Customer stated the doctor had informed him it could have been a mild stroke or tia since once had arrived at the er his left arm and leg were not paralyzed.Customer had been discharged the following day and has follow-up appointment upcoming on monday.Customer stated that the doctor prescribed him lipitor, baby aspirin and plavix, and they told him that most probably they will prescribe him metformin depending on result of his a1c test.Customer stated that after he was discharged, he had tested with the true track meter and the expired test strips and result had been high (customer did not recall the exact number).Customer stated he had tested again (undisclosed if same finger and how long apart of each other) and the second result had been 150 mg/dl am fasting; customer stated he was satisfied with this result.During the call, a back to back blood test was not performed by the customer.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key16102048
Report Number1000113657-2023-00005
Device Sequence Number11572888
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2020
Device Model NumberSTRIP, GOOD NGHBR 50CTTT # 866576
Device Catalogue NumberA4H01-81
Device Lot NumberRU5191
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/09/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown